# SDR AALA202410252517

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 74,825 hours, 28,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO THE FLIGHT ATTENDANT JUMPSEAT AT 3L DOOR NOT STAYING RETRACTTED ALL THE EMERGENCY EQUIPMENT FROM UNDER 3L JUMPSEAT WAS MOVED TO OVERHEAD BIN FOR ACCESS PER MEL 25-12B. THE FLIGHT CREW REPORTED THE RECHARGEABLE FLASHLIGHT IS DRAINED AND CHARGER CANNOT BE ACCESSED DUE TO TAPE SECURING BROKEN JUMPSEAT. MAINTENANCE REPLACED THE FLASHLIGHT (AALA202410252517) AND THE CRADLE (BRACKET) ASSEMBLY (AALA202410251276) PER AMM 25-65-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
